# SDR ASOA2013071608681

- Difficulty date: June 23, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,168 hours, 22,879 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD AT RBL 36-20 REQUIRES REPAIR IAW EC/TC REO 601R-53-61-1285.   REPAIRED IAW REO 601R-53-61-4942.
